advertisement
Question
Posted by: frustrated | 2008-11-05

spotting

Hi,

Last month I came off the pill (melodene) after 10yrs of use and am very aware that I may not have a regular cycle for up to a 3 months due to my body adjusting itslef. However, I' m getting really frustrated as I have been spotting on and off for 3 weeks- (this varies from dark to bright red in colour. I have also been having pains (as with ovulation) and some time discharge is like raw egg/clear but a few bright bloody streaks in it. Is this normal?
I did visit the gynae 3 months ago and pap was all fine.
My husband and I are wanting to have a baby, would it be possible to fall pregnant during this time if we are having unprotected sex? I cant work out when i' m ovulating or if I am even ovulating due to missing period and spotting.

Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is normal. You are probably not ovulating yet. Give it a bit of time for your cycle to settle down and then work out your ovulation period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: frustrated | 2008-11-06

Hi Miss K

Thanks for the info, makes me feel alot better :)

Reply to frustrated
Posted by: miss k | 2008-11-05

hi bcos u r spotting you may not b ovulating at all, well thats what my doctor told me. and she said that bcos i have been on the pill 4 a while there is no need to rush pregnany and if nothing happens in 18mnths then there is a call for an arlam..
and it took me 4mnths to stop spotting, its irritating i know but bear with it for now..

Reply to miss k

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement